# SDR A6WA201240825

- Difficulty date: August 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,670 hours, 20,978 cycles
- Engine: Ge CF343B1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 170701
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SIDE STAY BUSHING GOUGED.  REPAIRED IAW REO 601R-32-11-1240.
